# SDR DALA2022073005242

- Difficulty date: July 28, 2022
- Submitted: July 30, 2022
- Operation: Air carrier
- Aircraft: N186DN
- Make and model: Boeing 767332
- Aircraft serial: 27962
- Aircraft time: 110,126 hours, 15,596 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Condition: Inoperative
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT 0186, CREW REST LADDER + COMMON AREA EMERGENCY EXIT SIGNS INOP ON A/C OR BATTERY PWR. CORRECTIVE ACTION: RELAMPED BULBS ON CREW REST LADDER + COMMON ARE EMERGENCY EXIT SIGNS. (9208862)
